# SDR AALA202104019027

- Difficulty date: March 30, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 33,645 hours, 13,659 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Out Of Position
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN RIGHT HAND AFT OVERWING EXIT UPPER AFT STOP PAD HAS TURNED. READJUSTED STOP PAD PER CMM 52-26-02
